# SDR SIMA200212111

- Difficulty date: April 12, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  LEFT SILL BETWEEN 18 AND 21 CORRODED.  INSTALLED NEW SILL IAW EMB 145 SRM 51-40-02, 51-40-06, 51-20-02.  M)
